# SDR ASAA2024111953926

- Difficulty date: November 19, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 46,351 hours, 13,623 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A34004
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WATER SERVICE DOOR CUTOUT SKIN HAS SIGNS OF CORROSION GROUNDED - YES. ACCOMPLISHED CATEGORY B MINOR REPAIR TO FUSELAGE SKIN PANEL 147A3400-4 AT STA 907-927 STGR 25R- 27R AT WATER SERVICE PANEL CUTOUT IAW EA#800-53EA-27860 REV00
